# SDR UPS98526544

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, LEFT GEN FAILED.  EICAS MSG L GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONECTED, RIGHT GEN WAS DEFERRED.  FOUND FILTER BYPASS POPPED AND METAL CHIPS IN FILTER.  REPLACED LT IDG (P/N 727792K), (S/N A1120) OFF, (S/N A1004) ON.  SEE ITEM 3 FOR POSSIBLE OIL COOLER CONTAMINATION.  WORK PER MM 24-11-01, OPS CHECKS GOOD PER MM 24-11-00.
